# SDR N6WA20150102

- Difficulty date: May 1, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 31,209 hours, 22,926 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER HANDLE BROKE OFF.  PERFORMED INSPECTION OF ACFT, VERIFIED SERVICE DOOR CLOSED & LATCHED.  NO SERVICE DOOR INDICATIONS NOTED IAW AMM 52-10-00.  ACFT GOOD FOR ONE TIME FERRY FLIGHT.
